RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2018, Volume 473, Pages 205–227 (Mi znsl6663)  

Two-phase periodic solutions to the AKNS hierarchy equations

V. B. Matveevabc, A. O. Smirnovcba

a St. Petersburg Department of Steklov Mathematical Institute of Russian Academy of Sciences, St. Petersburg, Russia
b Institut de Mathématiques de Bourgogne (IMB), Université de Bourgogne - Franche Comté, BP 47870, 21078, Dijon, France
c Saint-Petersburg State University of Aerospace Instrumentation, Saint-Petersburg, Russia

Abstract: In this paper we investigate the genus $2$ algebro-geometric solutions of the AKNS hierarchy equations, strictly periodic with respect to the space variable $x$. In general position these solutions, expressed by means of two-dimensional Riemann theta functions are not strictly periodic in $x$. We show that $x$ periodic solutions can be obtained by appropriate choice of the hyperelliptic spectral curves, having a structure of covering over elliptic curve. For odd number members of AKNS hierarchy these solutions might be made periodic also with respect to the corresponding time variables of the AKNS hierarchy, imposing further restrictions on the structure of the spectral curve pointed out in the paper. The related solutions are especially interesting from the point of view of potential applications to study the signals propagation in nonlinear optical fibers.

Key words and phrases: AKNS hierarchy, Nonlinear Schrödinger equation, Hirota equation, theta-functions, spectral curves.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00518_а


Full text: PDF file (8560 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2019, 242:5, 722–741

UDC: 517.9
Received: 19.09.2018

Citation: V. B. Matveev, A. O. Smirnov, “Two-phase periodic solutions to the AKNS hierarchy equations”, Questions of quantum field theory and statistical physics. Part 25, Zap. Nauchn. Sem. POMI, 473, POMI, St. Petersburg, 2018, 205–227; J. Math. Sci. (N. Y.), 242:5 (2019), 722–741

Citation in format AMSBIB
\Bibitem{MatSmi18}
\by V.~B.~Matveev, A.~O.~Smirnov
\paper Two-phase periodic solutions to the AKNS hierarchy equations
\inbook Questions of quantum field theory and statistical physics. Part~25
\serial Zap. Nauchn. Sem. POMI
\yr 2018
\vol 473
\pages 205--227
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6663}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2019
\vol 242
\issue 5
\pages 722--741
\crossref{https://doi.org/10.1007/s10958-019-04510-8}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85074207698}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6663
  • http://mi.mathnet.ru/eng/znsl/v473/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:58
    Full text:18
    References:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020